# SDR UALA2012100405637

- Difficulty date: October 3, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,206 hours, 13,723 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP PULLED OFF SEAT 1B.  REPLACED EEL STRIP ON SEAT 1B, LIGHT OPS CHECKS OKAY.
